# SDR USAA2011022890904

- Difficulty date: January 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53111701200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CABIN SEAT TRACK AT FR17, Y450.  REPLACED CABIN SEAT TRACK AT FR17, Y450 IAW A330 SRM 51-73-00, 53-11-15, 51-74-00, 51-42-11 & 51-44-00.
